# SDR ASAA2024031148375

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 38,369 hours, 12,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233001 BATTERY PACK M1673 FAILED. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK M1673 REF WDM 33-51-14-3 AND AMM 33-51-06. OPS CHECK GOOD,.
